advertisement
Question
Posted by: thato | 2002/12/05

child rash

my baby had a fever and the doctor said it's an ear infection and tosillitis. after 2days of antibiotic the baby developed a reddish rash all over the body. what could this be and what shuold i do

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thato, the rash may be due to the infection or another underlying infection, or it may be due to an allergy to the antibiotic. The antibiotics should be finished by the time you get this reply and if it cleared up soon after the antibiotic was finished, you have your answer. If it was one of the children’s diseases (measles, German measles, chicken pox) you will also know by now. It’s something else it’s difficult to say what it is without examining your little one first. The best would be to go back to your doctor and find out what it is. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement